# SDR NOCA15107

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Engine: Ge CF680C2B7
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 7586631
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT HYDRAULIC EICAS MESSAGE ACTION FOUND NR1 ENGINE LT EDP CASE DRAIN PRESSURE INDICATOR LEAKING REPLACED EDP CASE PRESSURE INDICATOR AND PACKINGS IAW MM 29-11-17OPS AND LEAK CHECK OK.
